# SDR UPS07550153

- Difficulty date: July 6, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT ENTRY DOOR EMERGENCY ESCAPE ROPE POCKET DOOR LATCH BROKEN.  REPLACED LATCH ASSY PER STANDARD SRM PRACTICE AND RE-INSTALLED EMERGENCY ESCAPE ROPE PER MM 25-61-04.
